American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40E05) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] B. M. Klykavka. Representations and properties of weight functions in Tauberian theorems. Theor. Probability and Math. Statist. 77 (2008) 71-90. MR 2432773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. Ya. Olenko. Tauberian theorem for fields with an $OR$ spectrum. II. Theor. Probability and Math. Statist. 74 (2007) 93-111. MR 2336781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Ya. Olenko. Tauberian theorems for random fields with an $OR$ spectrum. I. Theor. Probability and Math. Statist. 73 (2006) 135-149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. A. Malyarenko. Abelian and Tauberian theorems for random fields on two-point homogeneous spaces. Theor. Probability and Math. Statist. 69 (2004) 115-127. MR 2110910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] O. M. Iksanov. A conjecture on the behavior of tails of fixed points of the shot noise transform. Theor. Probability and Math. Statist. 69 (2004) 55-60. MR 2110904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1